# SDR DL757090714

- Difficulty date: April 18, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 76,343 hours, 36,662 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 143N3110184
- Condition: Corroded
- Location: Bs 1415
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT STA 1415 LONGERON 29L HAS CORROSION CP53-155-01I.  C/W AT SAA, SAT ON N/R 127284 JOB 82638440001.
